# SDR VNAA202402290028

- Difficulty date: January 23, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690331241
- Condition: Cracked
- Location: Bs 629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN BTW STGR 18 RH TO 19 RH AND AT FS629.     LIGHTNING STRIKE ON FUSELAGE SKIN BTW STGR 18 RH TO 19 RH AND AT FS629 WAS REPAIRED PER REO 690-53-31-816 REV - -
